MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7092
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that a faulty patient-controlled analgesia (pca) connection had resulted in a leak.There was patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
The device history record of reported lot number 4440927 was reviewed, and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Without the return of the used samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the complaint will be reopened for further investigation.
 
Additional Manufacturer Narrative
Received one device.Visual inspection found the male luer check valve bond was observed to be broken.In attempts to identify a potential source of leakage at the broken bond, red dye was pushed through the y-site subassembly.The male luer stuck in the y-site was plugged using a pin gage.No leakage was observed.The complaint of leakage can be confirmed due to the break observed.The probable cause of the damage is due to excessive bending/twisting forces applied during use.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22137366
Report Number3012307300-2025-06568
Device Sequence Number17922701
Product Code FPA
UDI-Device Identifier10610586024177
UDI-Public(01)10610586024177(17)281110(10)4440927
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7092
Device Catalogue Number21-7092-24
Device Lot Number4440927
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/05/2025
11/07/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/23/2025
11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown